# SDR SWAA2024101633404

- Difficulty date: September 3, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LIGHT LENS ASSY EMERGENCY EXIT GALLEY 1 FWD GALLEY AREA 2024-565128<[01] REPLACED LIGHT LENS ASSY EMERGENCY EXIT GALLEY 1 FWD GALLEY AREA B737-700 AMM 33-51-01-960-802;[02] CORRECTED STEP 1 REPLACED LIGHT LENS ASSY EMERGENCY EXIT GALLEY 1 FWD GALLEY AREA B737-700 AMM 33-51-01-960-802 TEST IS OK;[03] CERTIFIED WORK PERFORMED; TEST IS OK
